# SDR AALA202402036207

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 30,782 hours, 12,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED L3 FLIGHT ATTENDANT FLASHLIGHT BATTERY AS REQUIRED.
